I didnt have a period the month before i started taking birth control then I went to the doctor and they gave me Tri Previfem well i started on that sunday the following sunday i got my period! Will i have one during the placebo pills week as well?
Tri-Previfem is a combination oral contraceptive pill containing progestational compound norgestimate and the estrogenic compound ethinyl estradiol. It may be used to induce periods in women with menstrual irregularity. If you stop the pills your body responds to the removal of the hormones in the regular birth control pills and you experience withdrawal bleeding. You will have periods while on the sugar pills. Do visit a gynecologist for more queries and assistance. I hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.